RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 187–202 (Mi mz6145)  

This article is cited in 2 scientific papers (total in 2 papers)

Calculating the global dimension of tensor products of Banach algebras and a generalization of Phillips' theorem

A. N. Krichevets


Full text: PDF file (1052 kB)

English version:
Mathematical Notes, 1982, 31:2, 95–104

Bibliographic databases:

UDC: 519.4
Received: 28.12.1978

Citation: A. N. Krichevets, “Calculating the global dimension of tensor products of Banach algebras and a generalization of Phillips' theorem”, Mat. Zametki, 31:2 (1982), 187–202; Math. Notes, 31:2 (1982), 95–104

Citation in format AMSBIB
\Bibitem{Kri82}
\by A.~N.~Krichevets
\paper Calculating the global dimension of tensor products of Banach algebras and a generalization of Phillips' theorem
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 187--202
\mathnet{http://mi.mathnet.ru/mz6145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649003}
\zmath{https://zbmath.org/?q=an:0497.46049}
\elib{http://elibrary.ru/item.asp?id=12659152}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 95--104
\crossref{https://doi.org/10.1007/BF01158128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300018}


Linking options:
  • http://mi.mathnet.ru/eng/mz6145
  • http://mi.mathnet.ru/eng/mz/v31/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Selivanov, “A problem in the geometry of Banach spaces”, Russian Math. Surveys, 48:4 (1993), 251–253  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. B. Tabaldyev, “Additivity of homological dimensions for tensor products of some Banach algebras”, Moscow University Mathematics Bulletin, 69:4 (2014), 164–168  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019